BibTeX record journals/isci/ZhangZW17

download as .bib file

@article{DBLP:journals/isci/ZhangZW17,
  author    = {Jianyu Zhang and
               Qingling Zhang and
               Yingying Wang},
  title     = {A new design of sliding mode control for Markovian jump systems based
               on stochastic sliding surface},
  journal   = {Inf. Sci.},
  volume    = {391},
  pages     = {9--27},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.ins.2017.02.005},
  doi       = {10.1016/j.ins.2017.02.005},
  timestamp = {Thu, 14 Dec 2017 16:09:36 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/isci/ZhangZW17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics